# SDR ASOA2016011414379

- Difficulty date: January 14, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CARGO TRACKS CORRODED AT LBL 27 FROM BS 559+96-574.  REMOVED THE CARGO TRACKS IAW AMM 53-00-48 AND  INSTALLED NEW IAW AMM 53-00-49-400-801.
